MathSciNet Relay Station
MathSciNet bibliographic data
MR388337 (52 #9174) 54D20
Potoczny, Henry; Junnila, Heikki Closure-preserving families and metacompactness. Proc. Amer. Math. Soc. 53 (1975), no. 2, 523–529.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement